Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 9,     Number 3,     Fall 2001

 

RENORMALIZATION OF THE KdV-BURGERS AND KURAMOTO-SIVASHINSKY EQUATIONS
CHIU-YA LAN AND CHI-KUN LIN

Abstract. In this article we study the turbulent diffusion of the KdV-Burgers and Kuramoto-Sivashinsky equations. Using the concept of renormalization we prove that the homogenized equation is the diffusion equation for short-range correlation while for long-range correlation it is the superdiffusion equation.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)